BibTeX record: journals/im/AckermannS08

download as .bib file

@article{DBLP:journals/im/AckermannS08,
  author    = {Heiner Ackermann and
               Alexander Skopalik},
  title     = {Complexity of Pure Nash Equilibria in Player-Specific Network Congestion
               Games.},
  journal   = {Internet Mathematics},
  year      = {2008},
  volume    = {5},
  number    = {4},
  pages     = {323--342},
  url       = {http://dx.doi.org/10.1080/15427951.2008.10129170},
  doi       = {10.1080/15427951.2008.10129170},
  timestamp = {Tue, 02 Sep 2014 21:30:16 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/im/AckermannS08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}